Library Header Image
LSE Research Online LSE Library Services

Controls on capital flows

de Grauwe, Paul (2000) Controls on capital flows. Journal of Policy Modeling, 22 (3). pp. 391-405. ISSN 0161-8938

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 2000 Society for Policy Modeling
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Journal of Economic Literature Classification System: E - Macroeconomics and Monetary Economics > E5 - Monetary Policy, Central Banking, and the Supply of Money and Credit
Sets: Departments > European Institute
Collections > Economists Online
Date Deposited: 04 Oct 2012 15:28

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only